MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC SWERV3 ULTRASONIC SCALER

HU-FRIEDY MFG. CO. LLC SWERV3 ULTRASONIC SCALER
Model Number UM3-30
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a dental procedure the insert detached from the swerv3 ultrasonic scaler and lacerated the patient's tooth.
 
Additional Manufacturer Narrative
The device subject of the event was not returned for evaluation and a lot number was not provided.Without the return of the device, the cause of the reported issue cannot be determined.A follow-up mdr will be submitted should the device be returned for evaluation.

Brand Name
SWERV3 ULTRASONIC SCALER
Common Device Name
SCALER
Manufacturer (Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer Contact
daniel davy
3232 n rockwell st.
chicago, IL 60618
4403927453
MDR Report Key19073997
Report Number1416605-2024-00002
Device Sequence Number6853878
Product Code ELC
UDI-Device Identifier10889950075859
UDI-Public10889950075859
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUM3-30
Device Catalogue NumberUM3-30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown